# SDR FDEA201001060017

- Difficulty date: January 6, 2010
- Submitted: January 6, 2010
- Operation: Air carrier
- Aircraft: N914FD
- Make and model: Boeing 757-28A
- Aircraft serial: 24367
- Aircraft time: 72,313 hours, 20,940 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: BAC1520792
- Condition: Gouged
- Location: Bs 440-480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NUMEROUS GOUGES FOUND ON SEAT TRACK BETWEEN STA 440 TO 480 AT LBL 25.  REMOVED GOUGES AND FOUND TO BE OUT OF LIMITS IAW SRM 51-10-02, 53-00-52.  FABBED REPLACEMENT SEAT TRACK MAE TRAV NR T10/816680.  INSTALLED SEAT TRACK STA 440-680, LBL 25, IAW SRM 51-40-02.  CATEGORY "A", MAJOR REPAIR.
